IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Kenji Watanabe (Hiroshimai Univ.)
Vice Chair Hisayoshi Kunimune (Chiba Inst. of Tech.)
Secretary Norihiro Nisio (Mejiro Univ.), Yuichiro Tateiwa (Nagoya Institute of Technology.)
Assistant Kazuaki Yoshihara (Kinki Univ.), Toru Kano (Tokyo University of Science)

Conference Date Sat, Dec 10, 2022 09:00 - 18:10
Topics Digital Transformation of Education, Special Needs Education Support, etc. 
Conference Place Kanazawa Office, Japan Advanced Institute of Science and Technology / Online 
Address 9F Porte Kanazawa, 15-1, 2, Honmatchi, Kanazawa, Ishikawa
Transportation Guide 2 minutes walk from Kenrokuen Exit, Kanazawa Station
https://www.jaist.ac.jp/top/kanazawaoffice/
Contact
Person
Center for Innovative Distance Education and Research・Shinobu Hasegawa
Sponsors This conference is technical co-sponsored by IEEE Education Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ET.

  09:00-09:10 Opening Address ( 10 min. )
Sat, Dec 10 AM  ET(2)
09:10 - 10:30
(1) 09:10-09:30 Effectiveness of Suggesting Noteworthy Articles for Supporting Identification of Fakes on Social Media ET2022-40 Ryo Onuma (Tsuda Univ.), Hiroki Nakayama (Yamagata Univ.), Keito Suzuki, Hiroaki Kaminaga (Fukushima Univ.), Youzou Miyadera (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.)
(2) 09:30-09:50 Development of a System for Visualizing Discussion Circumstances on Social Media ET2022-41 Hiroki Nakayama (Yamagata Univ.), Ryo Onuma (Tsuda Univ.), Kota Chiba, Hiroaki Kaminaga (Fukushima Univ.), Youzou Miyadera (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.)
(3) 09:50-10:10 The Influence of Environmental Factors on Judgments of Web Information Credibility ET2022-42 Hidenori Tachi (Tokyo University of Social Welfare), Yuuki Kato (Sagami Women's University), Shogo Kato (Tokyo Woman's Christian University), Toshihiko Takeuchi (SURUGADAI University)
(4) 10:10-10:30 Initial Study on "Career Collaborative Creation Social Network" for Use in High School and University Cooperation ET2022-43 Komei Arasawa, Shun Matsukawa, Nobuyuki Sugio, Naofumi Wada, Hiroki Matsuzaki (Hokkaido Univ. of Sci.)
  10:30-10:40 Break ( 10 min. )
Sat, Dec 10 AM  ET(2)
10:40 - 12:00
(5) 10:40-11:00 Entertainment Element Analysis in Gamification Based on Self-Determination Theory ET2022-44 Sohichi Mohri, Hidetake Uwano (NIT, Nara)
(6) 11:00-11:20 Investigation of Validity Judgement Ability for Three-Clause Argument and Design of Triangle Logic Assembling Exercise ET2022-45 Reo Nagasawa, Tomohiro Okinaga (Hiroshima Univ.), Muneyuki Fujiwara (NIT, Hiroshima College), Yusuke Hayashi, Tsukasa Hirashima (Hiroshima Univ.)
(7) 11:20-11:40 Usefulness of MRI imaging in ultrasound examination learning using RVS ET2022-46 Shiori Ichikawa, Norio Sekine (TMU), Masashi Matsuzaki (AU)
(8) 11:40-12:00 A Study on Heart Rate and Brain Waves During Programming Learning in Several Experiments ET2022-47 Katsuyuki Umezawa (Shonan Inst. of Tech.), Makoto Nakazawa (Junior College of Aizu), Michiko Nakano, Shigeichi Hirasawa (Waseda Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Sat, Dec 10 PM 
13:00 - 14:00
(9) 13:00-14:00 [Invited Talk]
XR-based DX design for education ET2022-48
Akitaka Higashi, Nobuaki Nishiyama (Kanazawa Univ.)
  14:00-14:10 Break ( 10 min. )
Sat, Dec 10 PM 
14:10 - 15:10
(10) 14:10-15:10  
  15:10-15:30 Break ( 20 min. )
Sat, Dec 10 PM  ET(3)
15:30 - 16:50
(11) 15:30-15:50 Development of Card Teaching Materials for Braille Learning Support Using a Smartphone ET2022-49 Yasuhisa Okazaki, Jevri Tri Ardiansah (Saga Univ.)
(12) 15:50-16:10 Verification of PID control operation using the mechatronics visualizing education system. ET2022-50 Reina Ikebe, Masanori Aragane, Mami Nishida (IPUT)
(13) 16:10-16:30 Open Public Documents as Teaching Materials for Describing the Observation of the Statistical Chart ET2022-51 Katsumi Yoshine (Nanzan Univ.)
(14) 16:30-16:50 Development of programming educational materials for lower elementary school students ET2022-52 Megumi Ikeda, Haruka Karakawa, Haruna Miyauchi, Sayano Tashiro, Megumi Ban, Takeshi Majima, Yasuaki Sumida (Kyushus Sangyo Univ.)
  16:50-17:00 Break ( 10 min. )
Sat, Dec 10 PM  ET(4)
17:00 - 18:10
(15) 17:00-17:20 Implementation of Python Program for Feature Index Calculation of Still-Life Pencil Drawing in Art Education ET2022-53 Yoshiko Furusho (Yokohama Univ. of Art and Design), Kazunori Kotani (JAIST), Xiqin Lu, Nobuo Funabiki (Okayama Univ.)
(16) 17:20-17:40 Research on Objective Evaluation of Pencil Still Drawing Model ET2022-54 Yoshiko Furusho, Kazunori Kotani, SirItanawan, Prarinya (JAIST)
(17) 17:40-18:00 Proposal for competency estimation methods to assess diverse learning ET2022-55 Shunnosuke Mine, Youji Ochi (Kindai Univ.)
  18:00-18:10 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Yuichiro Tateiwa (Nagoya Institute of Technology)
E-: i 


Last modified: 2022-12-08 11:08:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan